Rationally Expressed Inequalities And Invariant Point Theorems In Multiplicative Semi-Metric Spaces
European Journal of Molecular & Clinical Medicine,
2020, Volume 7, Issue 8, Pages 1952-1962
AbstractThe primary aspect of this manuscript is to describe a invariant point conclusion of functions that satisfy the theory of rationally expressive inequalities in multiplicative semi metric spaces for multiple functions. Common invariant point theorems based on weakly compatible functions with E.A and common limiting value range properties are also discussed. The major objective of the study is to establish the invariant point which is common and unique as well theorems and using the principle of weak compatibility in the Multiplicative semi metric space. Our analysis generalizes the existing results of Multiplicative semi metric space.
- Article View: 98
- PDF Download: 189